# SDR AWXA200200782

- Difficulty date: August 19, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 60,789 hours, 49,371 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Circuit Board
- Part number: 4062677101
- Condition: Burned Out
- Location: Adc
- Component: Adc, Honeywell
- Component part number: HG480B42
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0620 - ON TAKEOFF FROM PHX EN ROUTE TO OAK FIRST OFFICERS AIRSPEED INDICATOR FROZE AT 60 KTS, REMAINED AT 60 KTS AFTER TAKEOFF, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE TROUBLESHOT AND REPLACED THE NR 2 AIR DATA COMPUTER, OPERATIONAL CHECK WAS GOOD IAW BMM 34-12-11.   VENDOR BENCH TEST OF AIR DATA COMPUTER CONFIRMED FAILURE OF UNIT. UNIT WAS DISASSEMBLED AND INSPECTION FOUND THE A-4 CIRCUIT BOARD HAD BURNED COMPONENTS AND INTERIOR OF UNIT HIGHLY CONTAMINATED BY DUST, DIRT, AND LIQUID. THE REASON THIS UNIT FAILED WAS DUE TO COMPONENTS ON THE A-4 CIRCUIT BOARD SHORTED CAUSING A CURRENT DRAW THROUGH RESISTOR R1. CAPACITORS IN THE UNITS POWER SUPPLY ALSO SHOWED EVID
